Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Proof of Positive Energy Theorem by spacetime foliations

Tom 110 / 2016

Jacek Jezierski, Piotr Waluk Banach Center Publications 110 (2016), 115-120 MSC: Primary 83C40; Secondary 53C12. DOI: 10.4064/bc110-0-8

Streszczenie

In 1986 J. Kijowski presented a surprisingly simple idea for a proof of positive definiteness of ADM mass, based on a smart choice of a $(2+1)$ foliation of the Cauchy surface and requiring elementary tools of differential geometry only. We review this reasoning and discuss an alternative choice of foliation.

Autorzy

  • Jacek JezierskiDepartment of Mathematical Methods in Physics
    University of Warsaw
    Pasteura 5
    02-093 Warszawa, Poland
    e-mail
  • Piotr WalukDepartment of Mathematical Methods in Physics
    University of Warsaw
    Pasteura 5
    02-093 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek